# SDR DHL9770156C

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100617
- Condition: Corrroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, UPPER SURFACE OF FLOORBEAM  HAS CORROSION AT FS 328, LBL 30.  CUT OUT DAMAGED SECTION OF T-ANGLE.  INSTALLED ANGLE PER SRM 51-40-4 PER SRM 51-40-4.  ANGLE 5 LONG, STRAPS 16 LONG.
